Personal question! I tried the nuvaring, didn’t like it.

Question

Personal question! I tried the nuvaring, didn’t like it. I took it out Wednesday after having it in for 5 days, when I took it out it burned. Haven’t had an issue since but during sex it burned. Anyone have similar issues?

in progress 0
Kourtney 2 years 0 Answers 397 views 0

Answers ( No )

  1. I got a combination of a uti and yeast infection after about a week on it. Both cleared up within days of taking it out.

  2. I was the same. I had it in 4 days after the burning went away I got a yeast infection that I fought for weeks with tons of anti fungal pills… Very embarrassing and uncomfortable. Doctor said it was some sort of allergic reaction… But I honestly think it was because it didn't properly sit in me and kept coming out it was irritated and maybe just a bacterial thing due to fixing it 3367236535282 times a day. Good luck. I switched to the pill mononessa.

  3. It only burns when I use lube lol that's the only negative side effect I'm dealing with so I'm trying to give it more time.

  4. No, I haven't had any kind of irritation from it since the first few weeks, when I could still feel it. Now I forget about it all the time, lol.

  5. I had that same issue while I was on the ring. Sex burned taking it in and out burned. It sucked.

  6. You may have scratched yourself while taking it out. I'd give it a few days. If the pain doesn't go away, see your doctor.

Leave an answer

Browse
Browse

Captcha Click on image to update the captcha .